# SDR ASOA2016040114682

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT ON AFT SIDE OF WARDROBE INOPERATIVE, VARIOUS EMERGENCY EXIT LIGHTS ARE INOPERATIVE, AND VARIOUS CEILING PANELS ARE INOPERATIVE.  REPAIRED BROKEN WIRE SPLICE CONNECTORS 3 EA ON WARDROBE FLOOD LIGHT EXIT LIGHTS AND CEILING EXIT LIGHTS IAW ESPM 20-17-31 ALL OPS TESTS GOOD.
